Skip to main content

Excedrin Migraine Acetaminophen, Aspirin (NSAID) and Caffeine Coated Caplets

  • 100 ct

Log In to Add to Cart
Description

Excedrin Migraine medicine is the first nonprescription migraine pain reliever that combines acetaminophen and aspirin, along with caffeine to relieve migraine symptoms. It’s the number 1 Neurologist recommended OTC treatment for migraines (among OTC medicine for migraines, Symphony Health Solutions, 2016). For some, Excedrin Migraine starts to relieve migraine pain in 30 minutes. In addition, Excedrin Migraine relieves pain, nausea and sensitivity to light and sound with just 1 dose. Adults: Take 2 caplets with a glass of water. If your symptoms persist, or you’re under 18 years of age, ask a doctor.

Why Buy?
  • 1st non prescription medicine approved by the FDA to treat symptoms of a migraine
  • Effective migraine relief with just 1 dose
  • For some, starts to relieve migraine pain in 30 minutes
  • Relieves pain, nausea and sensitivity to light and sound
  • Specialized triple action formula combines 2 pain fighters plus 1 amplifier
Instruction
  1. Do not use more than directed. Adults: Take 2 caplets with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 geltabs in 24 hours, unless directed by a doctor. Under 18 years of age: Ask a doctor. Store at controlled room temperature 20deg-25degC (68deg-77degF). Close cap tightly after use. Read all product information before using. Keep this box for important information.

UPC: 0300672039910

Active Ingredients: Acetaminophen 250 mg - Pain reliever. Aspirin 250 mg (NSAID*) - Pain reliever. Caffeine 65 mg - Pain reliever aid. *nonsteroidal anti-inflammatory drug ; Inactive Ingredients: Benzoic acid, carnauba wax, FD&C blue #1, hydroxypropylcellulose, hypromellose, light mineral oil, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone emulsion, sorbitan monolaurate, stearic acid, titanium dioxide.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098